Integral Solution of Hilbert's Seeventeenth Problem.
Mathematische Annalen, Tome 246 (1979), pp. 33-40
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Integral Solution, Hilbert's Seventeenth Problem, Real Forms, Sum of Squares, Ternary Forms, Irreducible Forms of High Degree
@article{MAN_1979__246_163326,
author = {Gilbert Stengle},
title = {Integral {Solution} of {Hilbert's} {Seeventeenth} {Problem.}},
journal = {Mathematische Annalen},
pages = {33--40},
year = {1979},
volume = {246},
zbl = {0403.10008},
url = {http://geodesic.mathdoc.fr/item/MAN_1979__246_163326/}
}
Gilbert Stengle. Integral Solution of Hilbert's Seeventeenth Problem.. Mathematische Annalen, Tome 246 (1979), pp. 33-40. http://geodesic.mathdoc.fr/item/MAN_1979__246_163326/